Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 517285, 10 pages
http://dx.doi.org/10.1155/2014/517285
Research Article

The Method of Lines for Ternary Diffusion Problems

Institute of Mathematics, University of Gdańsk, Wit Stwosz Street 57, 80-952 Gdańsk, Poland

Received 9 December 2013; Revised 26 February 2014; Accepted 3 March 2014; Published 28 April 2014

Academic Editor: Alvaro H. Salas

Copyright © 2014 Henryk Leszczyński and Milena Matusik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Marek Danielewski, and Henryk Leszczyński, “Computation of Trajectories and Displacement Fields in a Three-Dimensional Ternary Diffusion Couple: Parabolic Transform Method,” Mathematical Problems in Engineering, vol. 2015, pp. 1–11, 2015. View at Publisher · View at Google Scholar
  • Marek Danielewski, Henryk Leszczyński, and Anna Szafrańska, “Asymptotic Expansion Method with Respect to Small Parameter for Ternary Diffusion Models,” Interdisciplinary Sciences: Computational Life Sciences, 2017. View at Publisher · View at Google Scholar